# SDR USAASB00082

- Difficulty date: March 24, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1797 - AFTER TAKEOFF FROM PHL, CAPTAIN RECEIVED A DOOR WARNING INDICATION THAT THE AFT ENTRY DOOR WAS AJAR.  WITH HANDLE IN LOCKED POSITION, FLIGHT ATTENDANT REPORTED THE LANYARD WAS STUCK IN THE DOOR.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED THE LANYARD FROM THE DOOR AND FOUND A TWO INCH LENGTH OF DOOR SEAL OUT OF TRACK.  SECURED SEAL AND PERFORMED SOFT UNLATCHING CHECK OF DOOR.  OPERATIONAL CHECK GOOD.  (M)
